Asymptotic integration of weakly nonlinear systems with slowly varying coefficients

A. Krylovas, A. Štaras

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)125-130
Number of pages6
JournalLithuanian Mathematical Journal
Volume24
Issue number2
DOIs
Publication statusPublished - Apr 1984

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Asymptotic integration of weakly nonlinear systems with slowly varying coefficients. / Krylovas, A.; Štaras, A.

In: Lithuanian Mathematical Journal, Vol. 24, No. 2, 04.1984, p. 125-130.

Research output: Contribution to journalArticle

@article{87f3f2ae4e5b4062a72304965019274e,
title = "Asymptotic integration of weakly nonlinear systems with slowly varying coefficients",
author = "A. Krylovas and A. Štaras",
year = "1984",
month = "4",
doi = "10.1007/BF00970398",
language = "English",
volume = "24",
pages = "125--130",
journal = "Lithuanian Mathematical Journal",
issn = "0363-1672",
publisher = "Springer GmbH & Co, Auslieferungs-Gesellschaf",
number = "2",

}

TY - JOUR

T1 - Asymptotic integration of weakly nonlinear systems with slowly varying coefficients

AU - Krylovas, A.

AU - Štaras, A.

PY - 1984/4

Y1 - 1984/4

UR - http://www.scopus.com/inward/record.url?scp=34250111817&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250111817&partnerID=8YFLogxK

U2 - 10.1007/BF00970398

DO - 10.1007/BF00970398

M3 - Article

VL - 24

SP - 125

EP - 130

JO - Lithuanian Mathematical Journal

JF - Lithuanian Mathematical Journal

SN - 0363-1672

IS - 2

ER -